# SDR AALA20120426003

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 68,286 hours, 35,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT NUMBER 1 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
